Alert archive / Kansas / Wind Advisories in 2010
Wind Advisory 5, NWS Dodge City, KS
NWS Dodge City, KS issued this wind advisory at Feb 13, 2010, 3:39 PM CST for 21 counties in Kansas. It took effect at Feb 14, 2010, 6:00 AM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2010, 3:39 PM CST (21:39 UTC)
- In effect from
- Feb 14, 2010, 6:00 AM CST
- Expired
- Feb 14, 2010, 5:00 PM CST
- In force
- 11 hr
- Issued by
- NWS Dodge City, KS
All 21 counties
Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Gray County, KS, Haskell County, KS, Hodgeman County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 23 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.7 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1535 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
302 WWUS73 KDDC 132139 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 339 PM CST SAT FEB 13 2010 ...GUSTY NORTH WINDS ON SUNDAY... .A STRONG COLD FRONT WILL PASS ACROSS KANSAS BY SUNDAY MORNING RESULTING IN STRONG NORTH WINDS. KSZ030-031-044>046-064>066-078>081-088>090-140545- /O.NEW.KDDC.WI.Y.0005.100214T1200Z-100214T2300Z/ TREGO-ELLIS-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD-EDWARDS- KIOWA-PRATT-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...DIGHTON...NESS CITY...LA CROSSE...RUSH CENTER... JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD... HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG... HAVILAND...PRATT...ASHLAND...MINNEOLA...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 339 PM CST SAT FEB 13 2010 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 5 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 5 PM CST SUNDAY. * THE WIND WILL ACCELERATE FROM THE NORTH BY 6 AM AS THE COLD FRONT PASSES. * WINDS WILL BE IN THE 25 TO 35 MPH RANGE WITH GUSTS TO 45 MPH. * LOOSE ITEMS SHOULD BE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
995 WWUS73 KDDC 140400 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1000 PM CST SAT FEB 13 2010 ...GUSTY NORTH WINDS DEVELOPING BY EARLY SUNDAY... .VERY WINDY CONDITIONS WILL DEVELOP IN THE WAKE OF A COLD FRONT WHICH WILL CROSS SOUTHERN KANSAS LATE TONIGHT AND MOVE ACROSS OKLAHOMA EARLY SUNDAY. THESE GUSTY WINDS WILL CONTINUE THROUGH SUNDAY AFTERNOON BEFORE BEGINNING TO TAPER OFF. KSZ030-031-044>046-064>066-078>081-088>090-141300- /O.CON.KDDC.WI.Y.0005.100214T1200Z-100214T2300Z/ TREGO-ELLIS-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD-EDWARDS- KIOWA-PRATT-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...DIGHTON...NESS CITY...LA CROSSE...RUSH CENTER... JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD... HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG... HAVILAND...PRATT...ASHLAND...MINNEOLA...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 1000 PM CST SAT FEB 13 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 5 PM CST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 5 PM CST SUNDAY. * GUSTY NORTH WINDS OF 25 TO 35 MPH WILL DEVELOP BY DAYBREAK NEAR I-70 AND THEN SPREAD SOUTH TOWARDS THE OKLAHOMA BORDER DURING THE EARLY MORNING HOURS. * SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS 45 MPH WILL BE LIKELY THROUGH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
859 WWUS73 KDDC 140923 AAA NPWDDC URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE DODGE CITY KS 323 AM CST SUN FEB 14 2010 ...STRONG NORTH WINDS EXPECTED TODAY... .VERY WINDY CONDITIONS WILL DEVELOP IN THE WAKE OF AN ARCTIC COLD FRONT WHICH WILL CROSS SOUTHWESTERN KANSAS THIS MORNING. THESE STRONG WINDS WILL CONTINUE THROUGH SUNDAY AFTERNOON BEFORE BEGINNING TO TAPER OFF. KSZ043-063-076-077-086-087-141730- /O.EXA.KDDC.WI.Y.0005.100214T1200Z-100214T2300Z/ SCOTT-FINNEY-HASKELL-GRAY-SEWARD-MEADE- INCLUDING THE CITIES OF...SCOTT CITY...GARDEN CITY...KALVESTA... SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...LIBERAL...KISMET... MEADE...FOWLER 323 AM CST SUN FEB 14 2010 ...WIND ADVISORY IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. * SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS 45 MPH WILL BE LIKELY THROUGH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ030-031-044>046-064>066-078>081-088>090-141730- /O.CON.KDDC.WI.Y.0005.100214T1200Z-100214T2300Z/ TREGO-ELLIS-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD-EDWARDS- KIOWA-PRATT-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...DIGHTON...NESS CITY...LA CROSSE...RUSH CENTER... JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD... HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG... HAVILAND...PRATT...ASHLAND...MINNEOLA...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 323 AM CST SUN FEB 14 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. * SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS 45 MPH WILL BE LIKELY THROUGH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 06
424 WWUS73 KDDC 141711 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1111 AM CST SUN FEB 14 2010 ...STRONG NORTH WINDS EXPECTED TODAY... .WINDY CONDITIONS WILL CONTINUE THIS AFTERNOON IN THE WAKE OF A STRONG COLD FRONT. KSZ030-031-043>046-063>066-076>081-086>090-142300- /O.CON.KDDC.WI.Y.0005.000000T0000Z-100214T2300Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD- HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE- BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...GARDEN CITY...KALVESTA...JETMORE...HANSTON... LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON...SUBLETTE... SATANTA...CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY... LEWIS...GREENSBURG...HAVILAND...PRATT...LIBERAL...KISMET... MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 1111 AM CST SUN FEB 14 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. * SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS 45 MPH WILL BE LIKELY THROUGH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
287 WWUS73 KDDC 142258 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 458 PM CST SUN FEB 14 2010 ...WINDY CONDITIONS ARE STARTING TO SUBSIDE... .THE TIGHT PRESSURE GRADIENT AT THE SURFACE WILL WEAKEN THIS EVENING ALLOWING THE GUSTY WINDS TO CONTINUE TO DECREASE LATE THIS AFTERNOON AND EARLY THIS EVENING. KSZ030-031-043>046-063>066-076>081-086>090-150000- /O.EXP.KDDC.WI.Y.0005.000000T0000Z-100214T2300Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD- HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE- BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...GARDEN CITY...KALVESTA...JETMORE...HANSTON... LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON...SUBLETTE... SATANTA...CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY... LEWIS...GREENSBURG...HAVILAND...PRATT...LIBERAL...KISMET... MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 458 PM CST SUN FEB 14 2010 ...WIND ADVISORY WILL EXPIRE AT 5 PM CST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 5 PM CST THIS AFTERNOON. * GUSTY NORTHWEST WINDS WILL DECREASE INTO THE 25 TO 30 MPH RANGE BY 5 PM AND THEN FALL BACK INTO THE 15 TO 20 MPH RANGE AFTER SUNSET. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this wind advisory went out at Feb 13, 2:54 AM CST, 12 hours 45 minutes earlier.
Area forecast discussion, Feb 13, 2:54 AM CST, 12 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 254 AM CST SAT FEB 13 2010 .DISCUSSION... DAYS 1-2... PRECIP CHANCES TONIGHT AND WINDS ON SUNDAY WILL BE THE MAIN FORECAST CONCERN. WV LOOP AND 00Z 500MB CHART SHOW THE NEXT SHORTWAVE TROUGH THAT WILL HAVE AN EFFECT ON US STILL OVER SOUTH CENTRAL CANADA. TEMPS HAVE CONTINUED A WARMING TREND, WITH 850MB READINGS BACK ABOVE ZERO C. THE LEE SFC TROUGH HAS REDEVELOPED, AND THE AXIS IS FAR ENOUGH WEST THAT WE ARE GETTING WESTERLY WINDS AND TEMPS ARE STAYING MAINLY IN THE LOW 30S. FAR EASTERN COUNTIES STILL HAVE A SOUTHEASTERLY COMPONENT, BUT SO FAR STRATUS AND FOG HAVE STAYED TO OUR SOUTH. WILL KEEP AN EYE ON TRENDS AND UPDATE SHORT TERM GRIDS ACCORDINGLY. TODAY SHOULD BE FAIRLY QUIET AND WARM WITH THE DOWNSLOPE COMPONENT CONTINUING. HIGHS SHOULD AGAIN TOP OUT CLOSE TO 50 TODAY. TONIGHT, THE SHORTWAVE TROUGH WILL DIG DOWN INTO NEB, AND THE ARCTIC COLD FRONT BEGINS TO MOVE SOUTH. A PRETTY GOOD 90-100 KT JET COMES WITH IT, AND WESTERN KANSAS LOOKS LIKE IT WILL BE SET UP WELL IN THE LEFT EXIT REGION. THERE IS ALSO SOME DECENT MID LEVEL FRONTOGENESIS COMING DOWN TOWARDS TOMORROW MORNING, AND TIME/HEIGHT PLOTS SHOW STRONG UPWARD MOTION AND RH VALUES RIGHT IN THE LAYER FOR BEST ICE CRYSTAL GROWTH. BUMPED UP POPS A BIT MORE, BUT WITH THE VERY PROGRESSIVE NATURE OF THE SYSTEM WILL KEEP ANY SNOWFALL AMOUNTS LIGHT. THINK THAT NAM AND GFS ARE STILL OVERDOING IT BY PUTTING OUT 2 INCHES. WITH THE FAST MOVEMENT AND NOT THE GREATEST MOISTURE TRANSPORT, WILL KEEP SNOWFALL TOTALS UNDER A HALF AN INCH. CLOUDS WILL KEEP US INSULATED AND THERE WILL BE PLENTY OF MIXING, SO KEPT LOWS IN THE UPPER TEENS TO LOW 20S EVEN WITH STRONG COLD AIR ADVECTION. THE SHORTWAVE TROUGH WILL CONTINUE TO MOVE SOUTHEASTWARD INTO MO ON SUNDAY. THE ARCTIC HIGH WILL PLUNGE FURTHER SOUTH, WITH STRONG NORTHERLY WINDS AND LOTS OF COLD AIR ADVECTION. THERE SHOULD BE QUITE A BIT OF MOMENTUM TRANSFER ON SUNDAY, WITH 30 KTS JUST ABOVE THE SFC. HOWEVER, THE GRADIENT BEGINS TO RELAX BY AFTERNOON JUST AS CLOUDS START TO CLEAR AND MIXING IS AT ITS GREATEST. SPEEDS LOOK LIKE THEY WILL BE JUST ON THE EDGE OF ADVISORY CRITERIA, AND SINCE IT IS STILL OUT IN THIRD PERIOD AND THERE IS SOME UNCERTAINTY, WILL HOLD OFF ON ANY HEADLINES FOR NOW. TEMPS WILL BE VERY COLD AS THE ARCTIC AIR MOVES IN. MOS VALUES HAVE HIGHS GETTING INTO THE 30S, BUT THIS SEEMS TOO WARM, SO CONTINUED WITH READINGS MAINLY IN THE 20S. THE SFC HIGH WILL CONTINUE TO BUILD INTO THE PLAINS SUNDAY NIGHT, AND WITH SKIES CLEARING, LOWS WILL STAY IN THE TEENS. DAYS 3-7... UPPER TROUGH WILL MOVE FROM THE MID MISSISSIPPI VALLEY TO THE EAST COAST MONDAY INTO TUESDAY WITH DRY NORTHWEST FLOW ALOFT OVER THE PLAINS. COLD SURFACE HIGH PRESSURE WITH LIGHT WINDS WILL DOMINATE THE CENTRAL PLAINS MONDAY AND TUESDAY WITH CLEAR SKIES AND COLD TEMPS. ON WEDNESDAY A WARM FRONT WILL MOVE INTO SOUTHWEST KANSAS AS AN UPPER JET MOVES EAST ACROSS THE PLAINS. ANOTHER COLD FRONT WILL THEN DROP INTO THE CENTRAL PLAINS ON THURSDAY AND FRIDAY AS A BROAD UPPER LEVEL TROUGH DROPS INTO THE NORTHERN PLAINS. THE NEW ECMWF IS MUCH MORE ROBUST WITH ANOTHER COLD SURGE AND HAS THE COLDEST 850MB TEMPS OF -8C BY THURSDAY MORNING WHILE THE GFS SHOWS WARMER WITH 3C. THE CANADIAN IS A SPLIT IN BETWEEN. WILL HEDGE IN THE MIDDLE OF THE ROAD FOR TEMPS ON THURSDAY. WILL LEAVE MENTION OF SOME LIGHT SNOW OR FLURRIES IN THE FORECAST FOR LATE WEDNESDAY NIGHT INTO THURSDAY WITH THE COLD FRONT. LOOK FOR CLEAR SKIES ON MONDAY AND TUESDAY WITH HIGHS WARMING SLOWLY FROM THE MID 30S ON MONDAY TO THE UPPER 30S AND LOWER 40S ON TUESDAY. WINDS TURN SOUTHWEST TO SOUTH ON WEDNESDAY UNDER PARTLY CLOUDY SKIES WITH WARMER MID TO UPPER 40S RETURNING. FOR THURSDAY A COLD FRONT WITH NORTH WINDS WILL BRING HIGHS ONLY IN THE 30S WITH SLIGHTLY WARMER HIGHS ON FRIDAY. OVERNIGHT LOWS LOOK THE COLDEST ON TUESDAY MORNING AND IN THE TEENS, THEN WARMING INTO THE UPPER TEENS AND LOWER 20S BY WEDNESDAY MORNING, THEN INTO THE 20S ON THURSDAY MORNING. LOWS SHOULD RANGE FROM THE UPPER TEENS TO THE LOW 20S ON FRIDAY MORNING. .AVIATION... A TROUGH OF LOW PRESSURE WILL MOVE EAST ACROSS SOUTHWEST KANSAS THIS MORNING WITH LIGHT DOWNSLOPE WINDS AND VFR CONDITIONS. A STRONG ARCTIC COLD FRONT WILL THEN MOVE INTO THE HAYS AREA AROUND MIDNIGHT THEN INTO THE GCK AND DDC TAF AREAS BEFORE 12Z SUNDAY. AREAS OF LIGHT SNOW SHOULD BREAK OUT AROUND THE SAME TIME FRAME WITH IFR CONDITIONS EXPECTED AHEAD OF AN UPPER LEVEL TROUGH. THE UPPER LEVEL TROUGH THEN WILL MOVE INTO SOUTHWEST KANSAS BY NOON SUNDAY WITH LIGHT SNOW RAPIDLY ENDING BY MID MORNING WITH CLEARING SKIES. SFC WINDS SHOULD BE AROUND 25KT TO 35KT WITH THE ARCTIC FRONT WITH GOOD CAA AND MOMENTUM MIX DOWN. && .PRELIMINARY POINT TEMPS/POPS... DDC 53 22 28 12 / 0 30 20 0 GCK 53 21 30 12 / 0 30 20 0 EHA 52 22 28 16 / 0 20 20 0 LBL 55 22 31 15 / 0 20 20 0 HYS 51 18 26 10 / 0 30 10 0 P28 53 25 30 13 / 0 20 20 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN26/06/06
Hazardous weather outlook, Feb 13, 4:35 AM CST, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 435 AM CST SAT FEB 13 2010 KSZ030-031-043>046-061>066-074>081-084>090-141045- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 435 AM CST SAT FEB 13 2010 /335 AM MST SAT FEB 13 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL SYSTEM WILL DIG FROM THE NORTHERN PLAINS INTO NEBRASKA OVERNIGHT. THIS WILL HELP PUSH A STRONG COLD FRONT DOWN INTO WESTERN KANSAS AND BRING A CHANCE FOR LIGHT SNOW. ANY ACCUMULATIONS ARE EXPECTED TO REMAIN UNDER HALF AN INCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LIGHT SNOW WILL TAPER OFF SUNDAY MORNING...BUT STRONG NORTHERLY WINDS WILL CONTINUE FOR MUCH OF THE DAY...AT TIMES REACHING 25 TO 35 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 26
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.